# SDR PCAA9500199

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 82970010477
- Condition: Cracked
- Location: Nr 2 Hyd Sys
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 2 HYDRAULIC SYSTEM  LOST QUANTITY.  FOUND HYDRAULIC LINE CRACKED AT FLARE.  REPLACED RIGID LINE WITH FLEX LINE AS PER DASH-8 MM 20-50-52.  SERVICED HYDRAULICS, BLED SYSTEM, LEAK CHECK GOOD.  ACFT RETURNED TO SERVICE.  (W)
